Choice number of some complete multi-partite graphs

Hikoe Enomoto, Kyoji Ohba, Katsuhiro Ota, Junko Sakamoto

Research output: Contribution to journalConference article

20 Citations (Scopus)

Abstract

One of the authors has conjectured that every graph G with 2%(G) + 1 or fewer vertices is χ(G)-choosable. Motivated by this, we investigate the choice numbers of some complete k-partite graphs of order slightly larger than 2k, and settle the conjecture for some special cases. We also present several complete multi-partite graphs whose choice numbers are not equal to their chromatic numbers.

Original languageEnglish
Pages (from-to)55-66
Number of pages12
JournalDiscrete Mathematics
Volume244
Issue number1-3
DOIs
Publication statusPublished - 2002 Feb 6
EventAlgebraic and Topological Methods in Graph Theory (ATMGT) - Lake Bled, Slovenia
Duration: 1999 Jun 281999 Jul 2

Keywords

  • Complete
  • List coloring
  • Multi-partite graphs

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Choice number of some complete multi-partite graphs'. Together they form a unique fingerprint.

  • Cite this